# SDR YENA2021081700520

- Difficulty date: August 7, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 59,512 hours, 20,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5912
- Condition: Faulted
- Location: Emergency Lights
- Part time: 68,924 hours, 24,861 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL SHOWS UNIT FAULT; PERFORMED TSM 33-51-00-810-A. R & R EPSU 12WL.IAW AMM 33-51-38-400-001-A.
